# SDR ASOA2014082911149

- Difficulty date: August 6, 2014
- Submitted: August 29, 2014
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 24,931 hours, 23,729 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE BRACKET CONNECTING RBL 9 BS 280 IS CRACKED.  REMOVED ANGLE BRACKET IAW SRM 51-42-21.  DRILLED & INSTALLED NEW ANGLE BRACKET IAW SRM 51-40-11-00 & 51-42-21.
